Alert archive / Iowa / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 87, NWS Quad Cities, IA

July 16, 2007Johnson County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 16, 2007, 3:39 PM CDT for Johnson County, Iowa. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2007, 3:39 PM CDT (20:39 UTC)
Expired
Jul 16, 2007, 4:30 PM CDT
In force
51 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Johnson County, IA

The radar

The Quad Cities radar (KDVN), 84 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 4:30 PM CDTHAIL 1.75Coralville, IAHAIL REPORTED AT CORALVILLE MALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 3:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
127 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 162039
SVRDVN
IAC103-162130-
/O.NEW.KDVN.SV.W.0087.070716T2039Z-070716T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
339 PM CDT MON JUL 16 2007

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JOHNSON COUNTY IN EAST CENTRAL IOWA...

* UNTIL 430 PM CDT.

* AT 335 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
  APPROXIMATELY NEAR TIFFIN...OR ABOUT 9 MILES WEST OF IOWA CITY...
  AND MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
  LIBERTY...OAKDALE...CORALVILLE...UNIVERSITY HEIGHTS AND HILLS

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 231 AND 253.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 8.

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

A TORNADO WATCH IS IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4182 9174 4165 9183 4151 9146 4154 9138
      4178 9138

$$

SHEETS
1 follow-up statement
000 
WWUS53 KDVN 162055
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
354 PM CDT MON JUL 16 2007

IAC103-162130-
/O.CON.KDVN.SV.W.0087.000000T0000Z-070716T2130Z/
JOHNSON IA-
354 PM CDT MON JUL 16 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR JOHNSON COUNTY...

AT 351 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING PENNY SIZE HAIL AND TORRENTIAL RAINFALL.  THIS STORM WAS 
LOCATED APPROXIMATELY NEAR CORALVILLE...OR ABOUT NEAR IOWA 
CITY...MOVING SOUTHEAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIVERSITY HEIGHTS...IOWA CITY MUNICIPAL AIRPORT...NEWPORT...MORSE...
HILLS...ELMIRA AND OASIS

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 231 AND 253.

THIS INCLUDES INTERSTATE 380 BETWEEN MILE MARKERS 1 AND 8.

PLEASE REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH IS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING 
FOR EASTERN IOWA.

LAT...LON 4182 9174 4165 9183 4151 9146 4154 9138
      4178 9138

$$

SHEETS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 12:45 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jul 16, 12:45 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1245 PM CDT MON JUL 16 2007

.UPDATE...
CURRENT CONVECTION HAS EVOLVED INTO A QUASI-MCS AND IS BEING DRIVEN
BY A COMBINATION WEAK SHORTWAVE/VORT MAX ALOFT. SAID CONVECTION
SHOULD BE EXITING THE AREA OVER THE NEXT FEW HOURS. AS A RESULT HAVE
LOWERED MAX TEMPS/POPS SOMEWHAT FOR THE AFTERNOON.

15Z RUC SHOWS MOISTURE/SPEED CONVERGENCE TO DEVELOP ACROSS IOWA
DURING THE AFTERNOON. SATELLITE TRENDS ARE STARTING TO SHOW MORE CU
DEVELOPMENT AND RADAR TRENDS ARE PICKING UP A FEW NEW SHRA/TSRA.
EXPECT DEVELOPMENT TO CONTINUE THROUGH THE AFTERNOON AND LIKELY
RIGHT OVER THE CWFA. NEW 12Z MODELS STILL HAVING SOME PROBLEMS
REGARDING MCS DEVELOPMENT/FRONTAL PLACEMENTS LATE THIS
AFTERNOON/TONIGHT. HEAVY RAIN OVER PART OF THE CWFA IS A GIVEN
TONIGHT. PLACEMENT IS THE KEY.       ...08...

./PREVIOUS DISCUSSION/...
.SYNOPSIS...
AT 2 AM...GENESIS OF CONVECTION BREAKING OUT PAST FEW HOURS OVER
CENTRAL IA AND NW INTO NORTH PLAINS AND CANADA AS LEAD SERIES OF
NW UPPER LEVEL DISTURBANCES DIVE SE TOWARDS AREA.  SURFACE LOW IN
SOUTH DAKOTA AND PRESSURE FALLS SUPPORT CONVECTION TO MOVE INTO
FORECAST AREA TODAY WITH LOBE OF 60 TO 65+F DEWPOINTS POOLING NW
INTO MISSOURI RIVER VALLEY SUPPORTING FUEL FOR CONVECTION. RADAR
TRENDS SUGGEST SOME CONVECTION TO ARRIVE BY 8 AM WEST SECTIONS AND
NEXT UPPER LEVEL WAVE TO ARRIVE TO FIRE OR REFIRE CONVECTION OVER
NW SECTIONS OF CWFA BY DUSK.  NGM/ECMWF/UKMET QPF FIELDS BETTER
AGAIN THAN GFS/NAM-WRF AS HAS BEEN CASE RECENTLY AND THEIR FORCING
USED IN FIRST 24 HOURS OF FORECAST.  LATEST 06Z NAM-WRF THOUGH DOES
COME MUCH CLOSER TO UKMET/ECMWF/NGM SOLUTIONS.

&&

.SHORT TERM...TODAY AND TONIGHT...PER ABOVE RATIONALE...HAVE UPPED
POPS BUT OTHERWISE CURRENT FORECAST CLOSE TO ON TRACK.  MAX TEMPS
WITH CLOUDS AND PRECIPITATION AND PERSISTENCE PAST FEW DAYS HAVE
LOWERED MANY AREAS A COUPLE OF DEGREES.  POSSIBLE LATE PM IF GET
ENOUGH HEATING WITH TEMPS INTO UPPER 80S AND UPPER 60 DEWPOINTS THAT
SOME MARGINALLY SEVERE STORMS COULD FIRE WEST OF MISSISSIPPI RIVER
TIL MID EVENING. MAIN CONCERN CONTINUES TO BE FAVORABLE HEAVY RAIN
SETUP TONIGHT WITH MCS AND POSSIBLE BACK-BUILDING WITH PWS OF GT
1.75.  AGREE WITH HPC OF AREAS OF 1 TO 2 INCHES PER LOCAL TECHNIQUES
WITH ISOLATED 3 TO 4 INCHES POSSIBLE BUT APPEARS HIGHEST RISK OF
HEAVY RAINS IS SW 2/3 TO 3/4 OF AREA BASED ON 850 THETA-E ADVECTION
AND WAA TOOL APPLIED TO UKMET AND ECMWF GUIDANCE.  HAVE ADDED HEAVY
RAIN VERBIAGE TO FORECAST AND PASS CONCERN FOR DAY SHIFT TO EVALUATE
POTENTIAL FOR WATCH BUT ATTM BELIEVE AREA CAN TAKE RAINS INTO TUESDAY
AM...BUT AFTER THAT WE WILL HAVE LIMITED ABILITY TO TAKE ANY MORE
RAIN.  SEVERE STORM ALGORITHMS STILL SUGGEST POTENTIAL FOR PENNY TO
NICKEL SIZE HAIL AND GUSTY WINDS OF 35 TO 50 MPH IN STRONGEST STORMS
WITH ISOLATED GUSTS TO NEAR 60 MPH BUT ANY SEVERE WEATHER W/R/T
INTENSITY AND COVERAGE SHOULD BE LIMITED.     ..NICHOLS..

.LONG TERM...TUESDAY THROUGH NEXT SUNDAY...
SUITE OF LATEST MODEL RUNS CONTINUE TO SUGGEST CONVECTIVELY ACTIVE
WEEK AHEAD WITH WATER TROUBLE FOR PORTIONS OF THE FCST AREA...AS
MAIN LLVL BAROCLINICITY CONTINUES TO UNDULATE SOMEWHERE FROM THE
DAKOTAS...DOWN THROUGH THE SOUTHERN GRT LKS UNDER CONTINUING
NORTHWEST CYCLONIC FLOW PATTERN. THE DIFFICULTIES REMAIN WITH THE
DIFFERENCES BETWEEN THE MODELS ON HOW FAR NORTH OR SOUTH THE MAIN
THERMAL RIBBON GETS ORIENTED AND STRENGTH AND PLACEMENT OF SHORT
WAVES RIPPLING THROUGH THE UPPER FLOW FOR THE DEVELOPMENT OF
CONVECTIVE SYSTEMS. MUCH WILL DEPEND ON WHAT HAPPENS MON NIGHT AND
HOW FAR SOUTH MAIN BOUNDARY GETS SHOVED SOUTH BY CONVECTION...AS WELL
AS OTHER OUTFLOW BOUNDARIES AND DISCONTINUITIES LITTERING THE DVN
CWA. THE 00Z GFS AND ESPECIALLY THE UKMET EVOLVE MAIN LLVL BOUNDARY
FAR ENOUGH NORTH FOR MAIN STORM COMPLEX TO DEVELOP AND PROPAGATE
MAINLY NORTH AND NORTHEAST OF THE FCST AREA TUE AFTERNOON AND
NIGHT...ALLOWING BUILDING HEAT DOME TO ENGULF THE SOUTH HALF OF THE
CWA WITH MID 90 DEGREE HEAT AND HIGH HUMIDITIES. THE CRAZY NAM NOW IS
FURTHEST SOUTH BY STALLING THE BOUNDARY ALONG THE I80 CORRIDOR/AS
OPPOSED TO BLOWING IT THROUGH AND UNREALISTICALLY WELL SOUTH OF THE
FCST AREA LIKE ON PREVIOUS RUNS/ ON TUE AND LIGHTS UP THE HEART OF
THE AREA WITH AN AFTERNOON MCS. PREFER THE MORE CONSISTENT ECMWF WITH
THE NEW 00Z RUN HANGING BOUNDARY UP ACRS THE NORTHERN THIRD WITH
BACKING LLVL FLOW INTO THIS AND OTHER TYPE BOUNDARIES FOR A
CONVERGENT AND BACK-BUILDING TYPE SCENARIO TUE INTO TUE NIGHT. WITH
MANY HEAVY RAIN SIGNALS WITH THIS RICH THTA-E MOISTURE FEED IMPINGING
ON THE BOUNDARIES SUCH AS PW/S OVER 1.6 INCHES AND MID TEEN C H85 MB
DPTS...FLASH FLOOD WATCH LIKELY NEEDED FOR THE NORTH HALF OF THE DVN
CWA FOR TUE INTO WED...IF ONE NOT ALREADY ISSUED. TEMP FCST TRICKY
FOR TUE WITH BIG GRADIENT FROM NORTHEAST-TO-SOUTHWEST...DEPENDING OF
COURSE ON EVENTUAL BOUNDARY PLACEMENT AND CONVECTIVE DEBRIS. COULD BE
UPPER 70S IN NORTHEAST...AND LOW TO MID 90S IN THE FAR
SOUTH/SOUTHWEST BY LATE TUE AFTERNOON.

ON WED..ACCEPTED EUROPEAN MODELS TREND THE MAIN THERMAL RIBBON
SLIGHTLY FURTHER NORTH...BUT SUGGEST LATE AFTERNOON AND EVENING MCS
INITIATION/ALTHOUGH BY A WEAKER VORT AND MARGINAL LLVL CONVERGENCE/
SOMEWHERE OVER SOUTHWEST MN INTO NORTH CENTRAL IA. STEERING FLOW
AND BAROCLINICITY WOULD AGAIN PROPAGATE SOME OF THIS ACTIVITY ACRS
THE LIKELY ALREADY HARD HIT NORTHERN THIRD TO HALF OF THE FCST AREA
WED NIGHT. LONGER RANGE SIGNALS SUGGEST THIS WED NIGHT ACTIVITY AS
WELL AS MORE FROM GRT LKS BACK DOOR HIGH STARTING TO DUMP DOWN
NORTHERN LK MICHIGAN TO SHUNT MAIN LLVL BOUNDARY ALONG AND JUST
SOUTH OF THE DVN CWA ON THU...WITH THE POTENTIAL OF ANOTHER WAVE
RIPPLING EAST ALONG IT ON SOUTHERN FRINGE OF MAIN STORM TRACK. WITH
THE H85 BOUNDARY GETTING ALIGNED OVER CENTRAL INTO SOUTHERN IA AND
WEST CENTRAL IL...THIS WOULD MAKE THE SOUTH HALF OF THE FCST MORE
SUSCEPTIBLE TO A CONVECTIVE COMPLEX AND WILL BUMP UP POPS TO 30 ACRS
THE SOUTH HALF. SEASONABLY STRONG CANADIAN HIGH PRESSURE STILL
LOOKING ON TARGET TO FINALLY SCOUR OUT THE MESS ON FRIDAY...WITH
EXTENT OF LOWERING THICKNESSES AND INCOMING H85 MB TEMPS SUGGESTING
NEAR RECORD OR POSSIBLY RECORD LOW TEMPS IN THE UPPER 40S TO LOW 50S
SAT MORNING...AND SAT HIGH TEMPS NOT GETTING OUT OF THE 70S.
..12..

&&

.AVIATION...
GENERAL VFR CONDITIONS TODAY AND TONIGHT...WITH SCTD TSRA/SHRA
POSSIBLE AFTER 14Z...INCREASING IN COVERAGE THROUGH PERIOD WITH
INTERMITTENT MVFR CONDITIONS AT CID/DBQ/MLI THIS EVENING AFTER 01Z
AND CONTINUING OVERNIGHT IN STRONGEST STORMS WITH CEILINGS 1-3,000
FT AND VISIBILITIES 2 TO 5 MILES.    ..NICHOLS..

&&

DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

NICHOLS/12
Hazardous weather outlook, Jul 16, 4:50 AM CDT, 10 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
450 AM CDT MON JUL 16 2007

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-171000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
450 AM CDT MON JUL 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

AN APPROACHING WEAK WARM FRONT WILL PRODUCE THUNDERSTORMS AND
SHOWERS. HIGH MOISTURE AND FREEZING LEVELS ALONG WITH WEAK WINDS
ALOFT WILL CREATE FAVORABLE CONDITIONS FOR LOCALLY HEAVY RAIN CAUSED
BY SLOW MOVING STORMS REDEVELOPING OVER THE SAME AREA. SEASONALLY
MOIST SOILS COMBINED WITH ANY HEAVY RAIN MAY RESULT IN LOCALIZED
FLASH FLOODING.

THERE IS ALSO THE RISK OF STRONG TO A FEW SEVERE STORMS THIS
AFTERNOON UNTIL MID EVENING MAINLY WEST OF THE MISSISSIPPI RIVER. THE
PRIMARY RISK WILL BE STRONG TO LOCALLY DAMAGING WINDS OF 40 TO 60
MPH...WITH A SECONDARY RISK OF LARGE HAIL UP TO THE SIZE OF NICKELS.

THE STORM PREDICTION CENTER HAS THE REGION IN A SLIGHT RISK FOR
SEVERE WEATHER TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LATEST INDICATIONS SUGGEST THUNDERSTORMS WILL REFORM ALONG AND NORTH
OF INTERSTATE 80 BY TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY
NIGHT...WITH THE ENTIRE AREA EVENTUALLY EXPERIENCING STORMS THROUGH
WEDNESDAY MORNING. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE
MORE HEAVY RAIN...RESULTING IN LOCALIZED FLASH FLOODING...AS WELL AS
PRODUCING LARGE RISES ON AREA RIVERS AND STREAMS. A FEW STORMS MAY
REACH SEVERE LEVELS BY PRODUCING LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS.

THE STORM PREDICTION CENTER HAS INCLUDED THE ENTIRE REGION IN A
SLIGHT RISK FOR SEVERE WEATHER TUESDAY AND TUESDAY NIGHT.

WEDNESDAY THROUGH THURSDAY...ADDITIONAL UPPER LEVEL DISTURBANCES WILL
MOVE ALONG A FRONTAL BOUNDARY WAVERING THROUGH THE REGION...PRODUCING
MORE EPISODES OF SHOWERS AND THUNDERSTORMS. THE POTENTIAL CONTINUES
FOR MORE HEAVY RAIN RESULTING IN ADDITIONAL FLOODING...WITH A FEW
STORMS POSSIBLY REACHING SEVERE LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED MAINLY IN IOWA AND MISSOURI...
ESPECIALLY BETWEEN 3 AND 10 PM.

NICHOLS/12

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 3:27 PM CDTSevere Thunderstorm WarningDVNLinn48 min
Jul 16, 4:18 PM CDTTornado WarningDVNJohnson42 min
Jul 16, 4:44 PM CDTFlash Flood WarningDVNJohnson6 hr
Jul 16, 4:49 PM CDTSevere Thunderstorm WarningDVNWashington56 min
Jul 16, 5:08 PM CDTSevere Thunderstorm WarningDVNJohnson40 min
Jul 16, 5:36 PM CDTTornado WarningDVNWashington39 min
Jul 16, 5:40 PM CDTFlash Flood WarningDVNWashington6 hr
Jul 16, 6:04 PM CDTSevere Thunderstorm WarningDVNHenry56 min
Jul 16, 6:13 PM CDTSevere Thunderstorm WarningDVNJefferson, Keokuk62 min
Jul 16, 6:26 PM CDTTornado WarningDVNJefferson49 min
Jul 16, 6:51 PM CDTSevere Thunderstorm WarningDVNBenton, Linn54 min
Jul 16, 6:58 PM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more59 hr

Nearby

Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.